# SDR CALA2013102892404

- Difficulty date: October 24, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N454UA
- Make and model: Airbus A320-232
- Aircraft serial: 1104
- Aircraft time: 49,153 hours, 18,924 cycles
- Engine: Iae V2527A5
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Bolt
- Part number: EAAS32223
- Condition: Sheared
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG FUEL FILTER COVER PLATE HAS ONE SHEARED BOLT, PLATE & ADAPTER RING ARE REMOVED, WAITING ON PARTS FROM SFO.  IAW ECRA 7900-01318 REPLACED D BOLT PCN 645-0007 & INSTALLED ADAPTOR RING IAW ECRA.  CONTINUED WITH INSTALLATION OF FILTER CAP INSTALLATION IAW AMM 73-12-42-400-010-B.  RAN ENG NO LEAKS NOTED.
